# SDR CALA9700962

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING STRINGER JUST FORWARD OF FUEL DUMP LINE AT STA 656.50.  A REPAIR WAS FABRICATED AND INSTALLED IAW BOEING SERVICE BULLETIN 727-57A159.
